# SDR WRLA2007007

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center Wing
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND CENTER WING TANK UPPER SKIN CORRODED AT STA Y=1227, X=75 TO X=79 AREA. MECHANIC FOUND CENTER WING TANK UPPER SKIN UPPER SURFACE SEVERAL CORROSION EXIST. REPAIRED CORRODED AREA PER EGAT E1 W2007A57B-047 REV.01 WITH APPROVED LETTER FAA FORM 8100-9 DATED JAN/17/2007.(MAJOR REPAIR) PERFORMED FUEL LEAK CHECK, NO LEAK FOUND. ALL CONDITION CHECKED NORMAL.
